2 doctors weighed in:

Will blood thinning medication cause bleeding behind the eye?

2 doctors weighed in
Dr. Sadiqa Stelzner
Ophthalmology

In brief: Not really

Unless the person has some kind of pathology that make them susceptible to bleeding.

In brief: Not really

Unless the person has some kind of pathology that make them susceptible to bleeding.
Dr. Sadiqa Stelzner
Dr. Sadiqa Stelzner
Thank
Dr. Richard Bensinger
Ophthalmology

In brief: Anticoagulation eye

Anticoagulation medications like Aspirin and coumadin, (warfarin) will not cause bleeding .
However, if bleeding is started for instance from trauma, blood dyscrasias, or blood vessel anomalies, then bleeding from these sources can be prolonged and exaggerated. In most cases, the blood thinner should be stopped while the cause of bleeding is addressed.

In brief: Anticoagulation eye

Anticoagulation medications like Aspirin and coumadin, (warfarin) will not cause bleeding .
However, if bleeding is started for instance from trauma, blood dyscrasias, or blood vessel anomalies, then bleeding from these sources can be prolonged and exaggerated. In most cases, the blood thinner should be stopped while the cause of bleeding is addressed.
Dr. Richard Bensinger
Dr. Richard Bensinger
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors